# SDR DALA2025110708142

- Difficulty date: November 2, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 57,750 hours, 41,880 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9575 AFT BULKHEAD DOOR MESSAGE ILLUMINATED ON DECENT THROUGH FL180- 8000 CAME ON AGAIN DUREING APPROACH. CORRECTIVE ACTION: REMOVED AND REPLACED AFT CABIN DOOR PROX SENSOR PER B717 AMM 52- 70. (7816682)
